Can Sopadol Cause Tinnitus

1 Reply Updated



Conversation Starter

David Says:


I have used Solpadol soluble for many years and now have a loud machine like buzzing in one ear and deafness, at least I think its one ear? This buzz is continuous also I struggle to hear if a group of people are in the same room talking it can also be painfull.Can SOLPADOL SOLUBLE cause Tinnitus?? If there is no medical evidence doctors just dismiss the possibility when asked. Also I have read that Botox could help Tinnitus anyone else read this?
Rgds David


Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Richie Says:

I get this too for exactly the same reasons. Did you ever get to the bottom of it?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Can I take methylcobalamin for tinnitus
I've had tinnitus for the last 3-4 years in my left ear. No treatment has worked yet. A doctor recommended using thi...
Tinnitus and Losartan 50mg
I started taking Losartan 50mg two and a half weeks ago and I have developed tinnutis, this is not a common side effect ... 4 replies
Tinnitus - ringing in ears
Please can somebody tell me if this blood thinner can cause tinnitus? A few doctors i've spoke to say it shouldn'... 3 replies
Tinnitus And Nortriptyline
Can Nortriptyline actually help Tinnitus caused by acoustic trauma? If so, how? ## Hi Jack, According to government stud... 2 replies
Tinnitus and Depramil or Citalopram
Can the use of Depramil or Citalopram lead to tinnitus? ## Hello, Lestie! How are you? Yes, that can be a side effect of... 2 replies
tinnitus probleb
SIR PLS TO PARCHESE TO MEDICINES MANE TINNITUS PROBLEM. INDIAN COMPANISE. ## please sr cant u give me some meds hat will... 2 replies
Tinnitus
Continous buzzing,ringing in the ears. Started 6 years ago, 1 month after my wife of 43 years died .. ## My friend exper... 1 reply
Tinnitus problem
Sir I have problem of tinnitus since last 3 years,it caused due to exposure to loud noise,I am using hearing aids to bot...
Metformin tinnitus/hearing loss
Doctor put me on Metformin, two days after I started experiencing severe stomach pain and tinnitus in one ear. Went to E... 6 replies
Lecoxyl and tinnitus
When I started taking Levoxyl began noises in the ears. This tablet can be the cause of tinnitus?. You can change the pr... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 January 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA